A possible new side effect
Posted 05 December 2014 - 09:43 AM
Posted 05 December 2014 - 11:19 AM
TKI drugs cause rashes, my onc gave me topical erythromycin. It helps sometimes.
There are other things you can use too. If it is just annoying, talk to a dermatologist but if it gets real bad you could have to switch to another drug, but that doesn't happen that often for rashes from what I have read.
Odd your doctor is dismissing them as being unrelated, read the Sprycel package insert, it will tell you rashes are side effect and to tell your doctor when you get them. Maybe show that to your doctor.
See section 6.3 and 17.8, also see last page under "other common side effects"
It bothers me when doctors do not read up on the drugs they are prescribing.
Posted 05 December 2014 - 01:29 PM
Posted 05 December 2014 - 04:18 PM
I got a bad rash while Gleevec on my face, went to the ER and they gave me Prednisone. At the time I was also taking bentyl which also causes rashes. Onc reduced my dosage and brought it up again, I have only had small rashes since.
Was prescribed Clobestasol Propionate .05% really works rashes are gone within minutes.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users